# SDR CA960529009

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: D203W3
- Condition: Shorted
- Location: Annun Panel
- Component: Grimes, 75003821
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)DURING FLIGHT THE FLIGHT ENGINEERS DOOR ANNUNCIATOR PANEL TEST SWITCH FAILED AND RESULTED IN ALL LIGHTS ILLUMINATING. THE PANEL WAS REPLACED.
